# SDR 97FDEA00748

- Difficulty date: October 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N104FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19198
- System (JASC): 5711 · Wing Spar
- Part: Spar Chord
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0323 005, CORROSION (C53-224-05) WING CENTER SECTION UPPER FWD SPAR CHORD, BS 740, LBL 38-44 AND 53-57, WL 202.
